RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 4, Pages 856–880 (Mi izv1428)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of the behavior of a strictly pseudoconvex surface along its chains

V. V. Ezhov


Abstract: This paper contains estimates for the length of the interval of definition of a normal parameter on a chain for some special surfaces, and a study of the asymptotic behavior of a strictly pseudoconvex surface under displacement of the center of the expansion along a chain. In particular it is shown that the equation giving a surface in circular normal form in a neighborhood of a chain that makes a nonzero angle with the complex tangent plane cannot be continued to any neighborhood of the endpoints of the normal parameter on the chain.
Bibliography: 7 titles.

Full text: PDF file (2187 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 23:1, 149–170

Bibliographic databases:

UDC: 517.5
MSC: 32C05, 32F25

Citation: V. V. Ezhov, “Asymptotics of the behavior of a strictly pseudoconvex surface along its chains”, Izv. Akad. Nauk SSSR Ser. Mat., 47:4 (1983), 856–880; Math. USSR-Izv., 23:1 (1984), 149–170

Citation in format AMSBIB
\Bibitem{Ezh83}
\by V.~V.~Ezhov
\paper Asymptotics of the behavior of a~strictly pseudoconvex surface along its chains
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 4
\pages 856--880
\mathnet{http://mi.mathnet.ru/izv1428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=712096}
\zmath{https://zbmath.org/?q=an:0579.32034}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 23
\issue 1
\pages 149--170
\crossref{https://doi.org/10.1070/IM1984v023n01ABEH001460}


Linking options:
  • http://mi.mathnet.ru/eng/izv1428
  • http://mi.mathnet.ru/eng/izv/v47/i4/p856

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Kruzhilin, “An estimate of the variation of a normal parameter of a chain on a pseudoconvex surface”, Math. USSR-Izv., 23:2 (1984), 367–389  mathnet  crossref  mathscinet  zmath  isi
    2. A. G. Vitushkin, “Real-analytic hypersurfaces in complex manifolds”, Russian Math. Surveys, 40:2 (1985), 1–35  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:129
    Full text:36
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019